Table of Contents
International Journal of Analysis
Volume 2016, Article ID 5967218, 5 pages
http://dx.doi.org/10.1155/2016/5967218
Research Article

On the Marginal Distribution of the Diagonal Blocks in a Blocked Wishart Random Matrix

1Nord University, 8700 Nesna, Norway
2Instituto de Alta Investigación, Universidad de Tarapacá, Antofagasta N. 1520, Arica, Chile
3Universidad Católica del Norte, Región de Antofagasta, Chile
4Departamento de Matemáticas, Universidad Católica del Norte, Casilla 1280, Antofagasta, Chile

Received 29 June 2016; Accepted 20 September 2016

Academic Editor: Shamsul Qamar

Copyright © 2016 Kjetil B. Halvorsen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. J. Muirhead, Aspects of Multivariate Statistical Theory, John Wiley & Sons, 1982. View at MathSciNet
  2. A. M. Mathai, Jacobians of Matrix Transformations and Functions of Matrix Arguments, World Scientific, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. A. Díaz-García and G. González-Farías, “Singular random matrix decompositions: Jacobians,” Journal of Multivariate Analysis, vol. 93, no. 2, pp. 296–312, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. A. Díaz-García, R. Gutierrez Jaimez, and K. V. Mardia, “Wishart and pseudo-Wishart distributions and some applications to shape theory,” Journal of Multivariate Analysis, vol. 63, no. 1, pp. 73–87, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. J. Higham, Functions of Matrices, Theory and Computation, SIAM, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. Zhang, Ed., The Schur Complement and Its Applications, vol. 4, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Koev and A. Edelman, “The efficient evaluation of the hypergeometric function of a matrix argument,” Mathematics of Computation, vol. 75, no. 254, pp. 833–846, 2006. View at Publisher · View at Google Scholar
  8. R. W. Butler and A. T. Wood, “Laplace approximation for Bessel functions of matrix argument,” Journal of Computational and Applied Mathematics, vol. 155, no. 2, pp. 359–382, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus